Rash on Upper Body

Posted by E on 08/22/2006

Today, while exercising in a thunderstorm I developed an intense rash on my upper body. It was itchy and looked like a Niacin Flush, but worse! Prior to exercise, I had taken Niacin and I have been having an acid taste in my mouth, and the boric acid I take causes a major "belch". (I wrote you previously, so this is a P.S. but the rash was pretty unbelievable!).

Replied by Ted
Bangkok, Thailand
384 posts

Never use boric acid and niacin together. Taking boric acid and niacin together will cause an unbelievable flush. They are synergistics in ways that are very unfavorable to you. I make a general rule never to use boric acid in most remedies, but to use either sodium perborate or borax.

The best approach is to use sodium borate (borax) and niacinamide. I prefer to use niacinamide instead of niacin. If you insist on using niacin, then take aspirin 3 minutes before taking niacin. It will stop the flush.


NEXT